World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Chinese Annals of Mathematics cover

Volume 20, Issue 04 (October 1999)

No Access
UNIQUE CONTINUATION ON A HYPERPLANE FOR WAVE EQUATION
  • Pages:385–392

https://doi.org/10.1142/S0252959999000448

No Access
THE MODULI SPACE OF COMPLEX LAGRANGIAN SUBMANIFOLDS IN THE HYPER-KAEHLER MANIFOLD
  • Pages:393–400

https://doi.org/10.1142/S025295999900045X

No Access
REAL TOMITA-TAKESAKI THEORY
  • Pages:401–406

https://doi.org/10.1142/S0252959999000461

No Access
ON THE MODULI NUMBER OF PLANE CURVE SINGULARITIES WITH ONE CHARACTERISTIC PAIR
  • Pages:407–412

https://doi.org/10.1142/S0252959999000473

No Access
MASLOV-TYPE INDEX THEORY FOR SYMPLECTIC PATHS AND SPECTRAL FLOW (I)
  • Pages:413–424

https://doi.org/10.1142/S0252959999000485

No Access
THE EXISTENCE OF J-HOLOMORPHIC CURVES AND APPLICATIONS TO THE WEINSTEIN CONJECTURE
  • Pages:425–434

https://doi.org/10.1142/S0252959999000497

No Access
INTEGRO-DIFFERENTIAL EQUATIONS ON UNBOUNDED DOMAINS IN BANACH SPACES
  • Pages:435–446

https://doi.org/10.1142/S0252959999000503

No Access
THE OCCUPATION DENSITY FIELD FOR THE CATALYTIC SUPER-BROWNIAN MOTION
  • Pages:447–454

https://doi.org/10.1142/S0252959999000515

No Access
THE BLOWUP OF RADIALLY SYMMETRIC SOLUTIONS FOR 2-D QUASILINEAR WAVE EQUATIONS WITH CUBIC NONLINEARITY
  • Pages:455–472

https://doi.org/10.1142/S0252959999000527

No Access
THE FUNCTION dk(n) AT CONSECUTIVE INTEGERS
  • Pages:473–478

https://doi.org/10.1142/S0252959999000539

No Access
NONLINEAR STABILITY OF TWO-MODE SHOCK PROFILES FOR A RATE-TYPE VISCOELASTIC SYSTEM WITH RELAXATION
  • Pages:479–488

https://doi.org/10.1142/S0252959999000540

No Access
PSEUDO ALMOST PERIODIC SOLUTIONS OF DIFFERENTIAL EQUATIONS WITH PIECEWISE CONSTANT ARGUMENT
  • Pages:489–494

https://doi.org/10.1142/S0252959999000552

No Access
ON THE NONLINEAR TIMOSHENKO-KIRCHHOFF BEAM EQUATION
  • Pages:495–506

https://doi.org/10.1142/S0252959999000564